Journal of Modern Physics

Vol.6 No.7(2015), Paper ID 57677, 14 pages

DOI:10.4236/jmp.2015.67103

 

One-Dimensional Filamentary Multiparticle Quantum Structures Arising in the Plane Transverse to External Homogeneous Magnetic Field

 

Vladimir V. Lugovoi

 

Phusical-Technical Institute of Uzbek Academy of Science, Tashkent, Uzbekistan

 

Copyright © 2015 Vladimir V. Lugovoi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lugovoi, V. (2015) One-Dimensional Filamentary Multiparticle Quantum Structures Arising in the Plane Transverse to External Homogeneous Magnetic Field. Journal of Modern Physics, 6, 990-1003. doi: 10.4236/jmp.2015.67103.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.